# SDR SWAA990455

- Difficulty date: March 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N384SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26590
- Engine: Ge CFM56*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 9732M10P18
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO CABIN FILLED WITH SMOKE AFTER TAKEOFF.  FOUND NR 3 BEARING LEAKING OIL ON NR 2 ENGINE.  REMOVED AND REPLACED ENGINE PER MM.
